# SDR R61A2020020740160

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 32,096 hours, 24,680 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 1708011
- Part serial: 12872
- Condition: Faulty
- Location: Mlg
- Part time: 16,158 hours, 11,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. TROUBLESHOT PER FIM 32-33-00-810-802A AND FOUND SPDA 1 LRM 13 AT FAULT. R&R SPDA 1 POWER MODULE SLOT 13 IAW AMM 24-61-13.
